# SDR AALA202410081290

- Difficulty date: September 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 36,838 hours, 15,119 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311440620000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM LOCATED AT +Y1292 AND AT LEVEL FR 16 IN FORWARD GALLEY AREA. REPLACED FLOOR BEAM PER SRM 51-72-11-911-001.
